MAUDE Adverse Event Report: ABBOTT VASCULAR INC. TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012272-15
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported kink in the coil was confirmed.The reported crease in the packaging was not confirmed; however, return device noted a crease on the top left portion of the front of the chipboard box, which is possibly what the account perceived as the reported damage.There was no damage noted to the tyvek pouch.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported complaints could not be determined.Return device noted a crease on the top left portion of the front of the chipboard box.There was no damage noted to the tyvek pouch.In this case, it is possible that the chipboard box was inadvertently mishandled during manufacturing, during transportation, and/or during receiving/storage at the account.Additionally, potential factors that may contribute to kink damage to the balloon dilatation catheter (bdc), as noted on the returned device, and dispenser coil include, but are not limited to, mishandling during manufacturing, during receiving/storage at the account, and/or handling during removal from packaging.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported during preparation of a trek 2.5x15mm, there were creases observed on the packaging and dispenser coil.Therefore, the device was not used and was replaced.Sterility of the device could not be confirmed.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
TREK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24193013
Report Number2024168-2026-00374
Device Sequence Number8064742
Product Code LOX
UDI-Device Identifier08717648138294
UDI-Public(01)08717648138294(17)280531(10)50624G2
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012272-15
Device Catalogue Number1012272-15
Device Lot Number50624G2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown